MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD KNITTED ULTRATHIN; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS INTERGARD KNITTED ULTRATHIN; VASCULAR POLYESTER GRAFT
Model Number IGKUT0007-40
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Fever (1858); Hypersensitivity/Allergic reaction (1907)
Date of Event 07/04/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that symptoms started one month post-op; the date of the event was arbitrarily set to (b)(6) 2014.Device is not accessible for testing as it is still implanted in the patient.A review of the complaint device history records, indicated that the graft was processed and inspected according to established procedures and was therefore released following acceptable quality inspections and tests.The review of post-marketing historical data indicated that no other similar complaint was reported for the same lot number.The investigation is still ongoing.A follow up report will be sent upon completion of the investigation.
 
Event or Problem Description
Since one month post-implantation of the graft on (b)(6) 2014, the patient has had an extremely complex clinical presentation with recurrent fever of unknown origin, recurrent pyelonephritis due to ureteral compression with placement of dj stents and discovery of graft/ureter conflict.A second graft was implanted on (b)(6) 2016 (see medical device report 1640201-2018-00031).The patient has been the subject of numerous investigations.A "contact vasculitis" to dacron grafts was diagnosed.All investigations made by the hospital are described in the file.The affected grafts were not explanted from the patient yet.
 
Additional Manufacturer Narrative
(4315) the hospital performed an allergy workup on the patient with samples of our grafts.All tests remained negative.The hospital concluded that, to date, there is no evidence of specific sensitization but a range of arguments in favor of an abnormal reaction of the patient to the grafts.The cause of the patient's reaction remains undetermined.However, the outcome of the investigation suggests that the involved grafts were not defective at the time of manufacturing and that an allergy to bovine collagen or polyester can be reasonably excluded.

Brand Name
INTERGARD KNITTED ULTRATHIN
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key8184306
Report Number1640201-2018-00030
Device Sequence Number16648181
Product Code DSY
UDI-Device Identifier00384401001263
UDI-Public00384401001263
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K983819
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/31/2019
Device Model NumberIGKUT0007-40
Device Catalogue NumberIGKUT0007-40
Device Lot Number14D10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/21/2018
Supplement Date Received by Manufacturer05/03/2019
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age68 YR